# SDR FDEA202110262616

- Difficulty date: October 26, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 90,262 hours, 21,364 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT LOWER FUSELAGE - APU EXHAUST DOOR CUTOUT UPPER FORWARD CORNER   SKIN STATION 2140 AT LONGERON - 36 RIGHT CRACKED. RIGHT HAND AFT LOWER FUSELAGE - APU EXHAUST DOOR CUTOUT UPPER FORWARD CORNER   AT STATION 2140 LONGERON - 36 RIGHT CRACKED SKIN AREA REPAIRED AS PER EA # 1-5330-  T0365377 PART 1 TITLE : FUSELAGE - PLATES & SKINS - TAIL AFT BODY - CRACK FOUND ON RH   SKIN AT STA 2140 , L - 36R. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
